# SDR ASOA20121213149

- Difficulty date: December 13, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 34,277 hours, 25,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK LT OVERWING EMERGENCY EXIT LOWER FRAME CORRODED UNDER TEFLON GUIDE.  MAINTENANCE PERFORMED AND COMPLETED REPAIR AT LT OVERWING EMERGENCY EXIT LOWER FRAME IAW EC 5220-01043.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
